MathSciNet Relay Station
MathSciNet bibliographic data
MR2801899 (2012g:92201) 92D30 (34C23 34C25 34D20)
Pang, Jianhua; Cui, Jing-an; Hui, Jing Rich dynamics of epidemic model with sub-optimal immunity and nonlinear recovery rate. Math. Comput. Modelling 54 (2011), no. 1-2, 440–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement